# SDR IPXA11M67256

- Difficulty date: June 6, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 53,485 hours, 9,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING L/E BEADED DOUBLER CRACKED 3 PLACES, ZT XOS 671.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS667-673 IAW SRM 57-40-02, REPAIR 9, FIG 203.
